Alert archive / Ohio / Flash Flood Warnings in 2022
Flash Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Feb 17, 2022, 11:01 AM EST for Erie County, Lorain County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2022, 11:01 AM EST (16:01 UTC)
- Expired
- Feb 17, 2022, 2:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Unknown
Counties Erie County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 40 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WGUS51 KCLE 171601
FFWCLE
OHC043-093-171900-
/O.NEW.KCLE.FF.W.0001.220217T1601Z-220217T1900Z/
/00000.U.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
1101 AM EST Thu Feb 17 2022
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
An Ice Jam Break in...
Erie County in north central Ohio...
West Central Lorain County in north central Ohio...
* Until 200 PM EST.
* At 1101 AM EST, The public reported an ice jam on the Vermilion
River at Mill Hollow and Bacon Woods Reservation broke causing
flash flooding downstream.
HAZARD...Flash flooding from an ice jam.
SOURCE...Public reported.
IMPACT...Flooding of areas near the ice jam.
* The nearest downstream town is Riverside Drive area in Vermilion.
There have been reports of rapidly rising water in this area.
This includes the following streams and drainages...
Vermilion River, Edson Creek and Brownhelm Creek.
The flood wave is moving down the Vermilion River from Mill Hollow
and Bacon Woods Reservation to Mouth of the Vermilion River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4143 8236 4142 8235 4140 8232 4138 8231
4136 8231 4135 8234 4136 8234 4136 8233
4137 8232 4142 8238
FLASH FLOOD...OBSERVED
$$
262 follow-up statements
936
WGUS71 KCLE 171703
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1203 PM EST Thu Feb 17 2022
OHC043-093-171900-
/O.CON.KCLE.FF.W.0001.000000T0000Z-220217T1900Z/
/00000.U.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie OH-Lorain OH-
1203 PM EST Thu Feb 17 2022
...FLASH FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT UNTIL 2 PM
EST THIS AFTERNOON FOR ERIE AND WEST CENTRAL LORAIN COUNTIES...
At 1203 PM EST, Emergency management reported an ice jam on the
Vermilion River at Mill Hollow and Bacon Woods Reservation broke
causing flash flooding downstream in the Riverside Drive area of
Vermilion.
HAZARD...Flash flooding from an ice jam release is ongoing.
SOURCE...Emergency management reported.
IMPACT...Flooding of areas near the ice jam and downstream to the
mouth of the Vermilion River.
The nearest downstream town is the Riverside Drive area in Vermilion
and is where flash flooding is ongoing with swift water rescues
according to area emergency management.
This includes the following streams and drainages...
Vermilion River, Edson Creek and Brownhelm Creek.
The flood wave is moving down the Vermilion River from Mill Hollow
and Bacon Woods Reservation to Mouth of the Vermilion River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4143 8236 4142 8235 4140 8232 4138 8231
4136 8231 4135 8234 4136 8234 4136 8233
4137 8232 4142 8238
FLASH FLOOD...OBSERVED
$$
26141
WGUS71 KCLE 171858
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
158 PM EST Thu Feb 17 2022
OHC043-093-171908-
/O.EXP.KCLE.FF.W.0001.000000T0000Z-220217T1900Z/
/00000.U.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie OH-Lorain OH-
158 PM EST Thu Feb 17 2022
...FLASH FLOOD WARNING FOR AN ICE JAM WILL EXPIRE AT 2 PM EST THIS
AFTERNOON FOR ERIE AND WEST CENTRAL LORAIN COUNTIES...
Flooding is no longer expected to pose a threat as the ice jam has
released and moved out to Lake Erie with water levels receding. Some
ice continues to move down the river at this time, and while no
immediate threat appears to exist, brief and minor ice jam issues
may form over the next few hours. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 100 AM EST Friday for portions
of Ohio and northwest Pennsylvania.
LAT...LON 4143 8236 4142 8235 4140 8232 4138 8231
4136 8231 4135 8234 4136 8234 4136 8233
4137 8232 4142 8238
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 17, 9:34 AM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Feb 17, 9:34 AM EST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
934 AM EST Thu Feb 17 2022
.SYNOPSIS...
A cold front is expected to move east over the area this afternoon.
Low pressure will move northeast along the cold front through
southeast Ohio into western Pennsylvania this evening. A ridge of
high pressure will build northeast into the local area late Thursday
night and Friday. A deep Alberta Clipper storm system is expected to
move east across central Ontario, Canada Friday night forcing a cold
front east across the area. High pressure will build east across
Ohio by Saturday evening and then off the Mid-Atlantic Coast by
Sunday morning. A warm front should move northeast across the region
Sunday evening.
&&
.NEAR TERM /THROUGH FRIDAY/...
The anticipated strong cold front is approaching NW OH this
morning, with gusty northerly winds recently observed in
southern MI. Rainfall totals from this morning's activity was
generally around a half inch of rain and therefore our total
rainfall forecasts of 1.5 to 2.0 inches remains on track.
Instability is lacking across the region and therefore have
removed any mention of thunder as the cold front will continue
to push southeast throughout today. Do think that NBM hourly
temperatures are too slow with the progression of the cold front
and colder air, thus will likely be bumping up the timing of any
frozen precipitation later today.
Previous Discussion...
The advertised inclement weather has arrived on our
doorstep and will barrel into the local area over the next 24 hours.
A rapidly amplifying upper level trough will dive southeast out
of the Plains states today and into the Great Lakes tonight. A
potent upper level positive vorticity maximum rotating through
the Great Lakes should help to amplify surface low pressure that
is expected to move northeast along the cold front. The storm
system is expected to bring copious amounts of moisture to the
area during the next 24 hours. Warm air advection across the
area continues to support rain across the area and continued
melting of the snow pack. Water from the runoff is already
causing rivers and streams to respond with rising levels at this
time. This will set the stage for the potential for flooding of
streams and main stem rivers across the area today and tonight.
Additionally, the copious amounts of moisture, upper level
support in the positive vorticity maximum, the cold frontal
boundary, and also the surface low pressure system, there is a
potential for a considerable amount of rainfall across the area.
Rainfall amounts around 1.50" is possible around the Akron-
Canton to Youngstown area. Higher amounts between 1.50" and
2.00" is possible along the lakeshore and areas west. The
additional rainfall on top of the snow melt will likely cause
many of the streams and rivers to go out of their banks by
tonight. On top of that, some rivers are experiencing the
effects of ice jams and we are currently monitoring this
situation as it unfolds. The next issue is the transition from
the moderate to heavy rain over to a mix of snow/sleet/freezing
rain as the colder air pushes into the region behind the cold
front. There is a higher potential for ice accumulation across
the northern tier counties due to the longevity of the area
experiencing below freezing surface temperatures. Areas to the
south may see a longer duration of road surfaces holding just
above freezing and limiting ice issues. As of right now, we are
expecting ice accumulations of between 0.10" and 0.20" across
the north and less than a tenth of an inch across the southeast
portion of the area. Keep in mind, the total rainfall amounts
mentioned above include the amounts associated with the freezing
rain and sleet. We do anticipate all of the area will
experience some freezing rain so we will go ahead and hoist the
winter weather advisory where it is not already in effect. Due
to timing issues of the transition over to freezing rain, we are
making some minor adjustments to the beginning of the advisory
where it is currently in effect. The final issue is the final
transition over to all snow. The final transition will be
delayed a few hours as the surface low pressure system moves
northeast through the area. Once that takes place, the cold air
will wrap into the forecast area and quickly change all of the
precipitation to all snow. Some lake enhancement of the snow is
anticipated along the northeast lakeshore. Otherwise, snow
amounts will range from around a half an inch in the south to 1
to 3 inches in the central portions of the area, and 2 to 4
inches in the extreme northwest and northeast lakeshore
counties. The snow is expected to end fairly quickly as the
surface low races northeast of the area Friday. Temperatures
will be falling out of the 50s that we are seeing at this time
into the middle 20s by this evening to the teens and lower 20s
by Friday morning. The rapid change in temperature could cause
flash freezing of surfaces this afternoon and evening as
temperatures drop below freezing. Highs in the cold air
advection Friday will struggle to get out of the 20s.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
A quick-moving but potent shortwave will move across the Great Lakes
Friday night into Saturday. Low pressure associated with this
shortwave will move across the northern Great Lakes and into
Ontario, pushing a potent cold front across our area late Friday
night or early Saturday. Moisture with this system is fairly
limited, but there appear to be two sources for a bit of precip
along / ahead of the cold front. A quick-moving band of mid-level
moisture and isentropic lift will move across the area just ahead of
the cold front overnight Friday night, which may produce just enough
lift in a marginally saturated dendritic growth zone for a brief
period of flakes. Then, along the front itself, forecast soundings
show low-level lapse rates steepening into a descending DGZ to go
along with sufficient low-level moisture pooling and omega along the
front to get some snow showers. Forecast soundings show a deeper
layer of steep lapse rates and low-level moisture downwind of Lake
Erie. This is a lot of words to say that I hit the entire forecast
area with at least low-chance POPs for snow showers late Friday
night into early Saturday with likely in the primary snowbelt.
With a west-northwest wind following this cold front on Saturday,
kept at least likely POPs going through midday in the primary
snowbelt, slowly diminishing through the afternoon and then ending
Saturday night as the ridge axis builds in and turns the winds
offshore. Not that impressive of a set-up for heavy lake effect
snow, but with 850mb temperatures cooling to around -20C on Saturday
and inversion heights of around 5k feet, there should be enough
moisture fluxed off the icy lake to keep some snow showers going in
the snowbelt with a well-aligned low-level west-northwest flow and
an ambient airmass that isn't extremely dry until Saturday night.
Some flurries from Lake Michigan may carry through Northwest OH and
towards the Central Highlands into Saturday as well. Overall,
accumulations from this whole package will be just a Coating to 0.5"
outside of the Snowbelt, though snow showers along the front late
Friday night / early Saturday may be a bit punchy with gusty winds
and briefly cause less-than-stellar driving conditions. Have 1-3" in
the primary snowbelt east of Cleveland and into PA, with a Coating
to 1" in the Cleveland area and secondary Snowbelt.
High pressure in control Saturday night and Sunday bringing quiet
weather, with a frontal boundary setting up over the Great Lakes
Sunday night into Monday...thinking not enough moisture return or
forcing through Sunday night for any POPs in the forecast. Highs
Saturday will be early in the mid to upper 20s, falling a bit
through the day. Lows Saturday night generally 10s, but single
digits wouldn't surprise me in some colder spots, especially if
there's some snow on the ground. Highs rebound big time on Sunday
into the 40s.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
An active pattern will be in place through the extended, with a
trough over the western US, ridge over the southeast, and active
baroclinic zone from the southern Plains into the Great Lakes. A
piece of the trough is expected to eject out Monday night into
Tuesday, bringing a round of precip chances...mainly or all rain. We
should get a relative break in the precip on Wednesday, before the
next wave ejects out of the west and brings increased precip chances
after the end of the forecast. Temperatures will be above normal
through the period, though will be warmest Monday and Tuesday and
trend a bit closer to normal towards midweek. We'll remain pretty
saturated so will have to watch these waves of low pressure for
rainfall amounts and renewed flooding concerns next week. It's
possible the wave of low pressure later in the week is not all rain
across the area, but again, that's past the end of the forecast
right now so another topic for another time.
&&
.AVIATION /12Z Thursday THROUGH Monday/...
A cold front will approach from the west and a low pressure
system is expected to move northeast along the cold front.
Ceilings and visibilities are starting to deteriorate as the
rain moves into the area this morning. Expecting rain to be
moderate in intensity at times during this period. There is a
slight chance for a thunderstorm ahead of the cold front today
but will not mention in the TAF due to low confidence. Then, a
transition over to a mixed bag of rain/sleet/freezing rain is
expected as the cold front moves into the area. Main issue is
the freezing rain on exposed wing surfaces and runways. Around a
tenth of an inch of ice is expected across the northern
portions of the forecast area and less than a tenth of an inch
is expected in the south. IFR and at times possibly LIFR
conditions are expected across the area. Improving conditions
are expected to move into the western portions of the area by
the end of this forecast period. Winds could gust to 30 knots at
times but not expecting any winds higher than the 30 knots
across the area. Some diminishing of the winds will take place
along the cold front and then as the front moves away from the
area late in the forecast period.
Outlook...Periods of snow with non-VFR possible through
Saturday, especially in northeast OH and northwest PA. Scattered
rain showers with non-VFR possible on Monday.
&&
.MARINE...
A cold front stretching from Lake Huron, across Lower Michigan, to
southern Lake Michigan will move southeast today and move across
Lake Erie. Strong southerly winds this morning will abruptly shift
to the north with the frontal passage by this afternoon. A strong
pressure gradient across the region will keep winds elevated across
the area with winds of 20 to 25 knots continuing through tonight.
Waves will be enhanced in the nearshore areas where ice has cleared
out over the past 24 hours, but ice will return south with the
northerly winds, diminishing these waves later tonight. A surface
ridge will enter from the southwest on Friday and winds will start
backing around to the southwest by late afternoon and increase as
low pressure moves through the northern Great Lakes on Friday night.
A cold front will cross the lake on Saturday and strong westerly
winds, potentially up to gale force, could be possible in the wake
of this system. High pressure will build in by Saturday night and
allow for winds to diminish across the lake from earlier in the day
and back around to the south as the surface high slides east for
Sunday. Another system passing to the north will increase southerly
winds with good offshore flow to 20 knots.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through late tonight for OHZ003-006>014-017>023-
027>033-036>038-047-089.
Winter Weather Advisory from 4 PM this afternoon to 7 AM EST
Friday for OHZ010>014-020-021-089.
Winter Weather Advisory from 7 PM this evening to 1 AM EST
Friday for OHZ029>031-036>038-047.
Winter Weather Advisory from 2 PM this afternoon to 1 AM EST
Friday for OHZ003-006>009-017>019-027-028.
Winter Weather Advisory from 10 PM this evening to 4 AM EST
Friday for OHZ022-023-032-033.
PA...Flood Watch through late tonight for PAZ001>003.
Winter Weather Advisory from 7 PM this evening to 7 AM EST
Friday for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Lombardy
NEAR TERM...Kahn/Lombardy
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...Lombardy
MARINE...SefcovicHazardous weather outlook, Feb 17, 4:24 AM EST, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 424 AM EST Thu Feb 17 2022 OHZ003-006>009-017>019-027-028-180930- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford- 424 AM EST Thu Feb 17 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM EST FRIDAY... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029>031-036>038-047-180930- Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox- 424 AM EST Thu Feb 17 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST FRIDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-020-021-089-180930- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit- Ashtabula Lakeshore- 424 AM EST Thu Feb 17 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ022-023-032-033-180930- Portage-Trumbull-Stark-Mahoning- 424 AM EST Thu Feb 17 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST FRIDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-180930- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 424 AM EST Thu Feb 17 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001>003-180930- Northern Erie-Southern Erie-Crawford- 424 AM EST Thu Feb 17 2022 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 1:14 AM EST | Areal Flood Warning | CLE | Erie | 11 hr |
| Feb 17, 6:29 AM EST | River Flood Warning | CLE | Marion | 46 hr |
| Feb 17, 6:32 AM EST | River Flood Warning | CLE | Hancock | 31 hr |
| Feb 17, 9:52 AM EST | Areal Flood Advisory | CLE | Erie, Lorain | 6 hr |
| Feb 17, 10:26 AM EST | Areal Flood Advisory | CLE | Stark, Summit, Wayne | 6 hr |
| Feb 17, 11:53 AM EST | River Flood Warning | CLE | Erie | 18 hr |
| Feb 17, 12:06 PM EST | River Flood Warning | CLE | Sandusky, Wood | 24 hr |
| Feb 17, 12:06 PM EST | River Flood Warning | CLE | Hancock | 24 hr |
| Feb 17, 12:06 PM EST | River Flood Warning | CLE | Seneca | 33 hr |
| Feb 17, 12:28 PM EST | River Flood Warning | CLE | Stark | 32 hr |
| Feb 17, 12:28 PM EST | River Flood Warning | CLE | Lake | 17 hr |
| Feb 17, 12:28 PM EST | River Flood Warning | CLE | Lake | 24 hr |
| Feb 17, 12:28 PM EST | River Flood Warning | CLE | Lucas, Wood | 49 hr |
| Feb 17, 5:44 PM EST | Areal Flood Warning | CLE | Stark | 9 hr |
| Feb 17, 5:55 PM EST | Winter Storm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain | 19 hr |
| Feb 17, 6:04 PM EST | Areal Flood Warning | CLE | Ashland, Richland | 27 hr |
Nearby
Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.